A thermodynamic limit for the equilibrium state of infinite
Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 328-333
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_2_a16,
author = {E. D. Petrina},
title = {A thermodynamic limit for the equilibrium state of infinite},
journal = {Doklady Akademii Nauk},
pages = {328--333},
year = {1990},
volume = {310},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a16/}
}
E. D. Petrina. A thermodynamic limit for the equilibrium state of infinite. Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 328-333. http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a16/